# SDR CA090203005

- Difficulty date: January 27, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 75,009 hours, 61,592 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 460-480
- Part time: 75,009 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED HEAVY MAINTANANCE VISIT (C3 CHECK), CORROSION WAS FOUND ON A LAP JOINT AT STA 460 TO 480, ON STR 26L. THIS CORROSION IS BELIEVED TO BE CAUSED BY THE BONDING PROCESS AT FACTORY.  THE PROCESS (COLD BONDING) WAS ACCOMPLISHED ON THE FIRST 491 B737 AIRCRAFT.  THIS AIRCRAFT IS LINE NR 4481.  THIS IS A KNOWN FLAW, AND HENCE THE CHANGE TO A NEW PROCESS ON AIRCRAFT LINE NR 492 AND ON.  THIS CORROSION WAS CLASSIFIED, AND VERIFIED AS LEVEL 2, IAW THE CPCP DOCUMENT D6-38528, FIGURE 9 LOGIC DIAGRAM, ITEM NR 20.  DUE TO THE LINE NR OF THIS AIRCRAFT THE CPCP PROGRAM HAS SOME TASKS DUE AT 18 MONTH INTERVALS INSTEAD OF MOST AIRCRAFT AT 2 YEAR INTERVALS.  AN ADDITIONAL INTERNAL DVI INSPECTION WILL BE RAISED AGAINST THIS AIRCRAFT FOR THIS AREA AND ADJACENT AREAS ONLY AT NEXT HEAVY MAINTENANCE VISIT.  THIS WILL BE IN ADDITION TO THE 18 MONTH CPCP INSPECTION AND THE ADDITIONAL INSPECTIONS THAT WILL BE REQUIRED DUE TO THE HMV VISIT.
